# SDR 2011FA0000005

- Difficulty date: December 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N114VW
- Make and model: Cessna 750
- Aircraft serial: 0093
- Aircraft time: 6,561 hours, 4,216 cycles
- Engine: Allsn AE3007A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: LR553853
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER ENGINE START UP, CREW RECEIVED AN EICAS MESSAGE "LOW FUEL PRESS L".  CREW THEN SHUTDOWN ENGINE AND CONTACTED MX.  TROUBLESHOT TO DEFECTIVE LT FUEL BOOST PUMP.  INSTALLED O/H FUEL BOOST PUMP, PERFORMED LEAK AND OP'S CHECK. NO OTHER DEFECTS WERE NOTED.
